Renormalization and scaling behavior of non-Abelian gauge fields in curved spacetime

T. K. Leen

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


In this article we discuss the one loop renormalization and scaling behavior of non-Abelian gauge field theories in a general curved spacetime. A generating functional is constructed which forms the basis for both the perturbation expansion and the Ward identities. Local momentum space representations for the vector and ghost particles are developed and used to extract the divergent parts of Feynman integrals. The one loop diagram for the ghost propagator and the vector-ghost vertex are shown to have no divergences not present in Minkowski space. The Ward identities insure that this is true for the vector propagator as well. It is shown that the above renormalizations render the three- and four-vector vertices finite. Finally, a renormalization group equation valid in curved spacetimes is derived. Its solution is given and the theory is shown to be asymptotically free as in Minkowski space.

Original languageEnglish (US)
Pages (from-to)417-444
Number of pages28
JournalAnnals of Physics
Issue number2
StatePublished - May 1983

ASJC Scopus subject areas

  • Physics and Astronomy(all)


Dive into the research topics of 'Renormalization and scaling behavior of non-Abelian gauge fields in curved spacetime'. Together they form a unique fingerprint.

Cite this